The side effects of high doses of Xanax are tinnitus, shaking and insomnia. What about
low doses? Are you meaning that my Xanax may be what is causing all three of these effects in me? I have asked my doctor repeatedly and she says no it is not the Xanax and I have been having all kinds of balance tests and blood work and CT's and all are normal and this could be from the drug she put me on to calm my anxiety. Oy how are we supposed to deal with all this?! One thing leads to another and I start questioning the so called professionals (doctors). I'm an avid advocate as to patient's having all the knowledge they can and asking tons of questions and I have asked if these effects could be from the Xanax and doctor says no. I take 0.25 mg two to three times daily but have been for over a year now.
LET US BE GRATEFUL TO PEOPLE WHO MAKE US HAPPY.
THEY ARE THE CHARMING GARDENERS WHO MAKE OUR SOULS BLOSSOM.
Anxiety 2007; IBS 2004; Chronic Hives 2002. Medications: Allegra, Zantac, Xanax, Darvocet.